MAUDE Adverse Event Report: BD MEDICAL (BD WEST) MEDICAL SURGICAL LUER-LOK; SYRINGE, PISTON

BD MEDICAL (BD WEST) MEDICAL SURGICAL LUER-LOK; SYRINGE, PISTON
Catalog Number 302830
Medical Device Problem Code Packaging Problem (3007)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/19/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported by the customer that the lid, not properly closed, wobbles, compromising sterility.
 
Additional Manufacturer Narrative
H.3.A device evaluation and/or device history review is anticipated but is not complete.Upon completion, a supplemental report will be filed.D.4.Medical device expiration date: unknown.H.4.Device manufacture date: unknown.
 
Additional Manufacturer Narrative
(b)(4) follow up.It was reported the lid, not properly closed, wobbles, compromising sterility.Due to the absence of a physical sample, photographic evidence, or lot number, our quality engineering team was unable to conduct a comprehensive investigation.Current quality controls are in place to identify such defects during the production process.Based on the limited investigation, the cause of the reported incident remains undetermined.If you encounter any further issues with our product, we would appreciate the opportunity to perform a thorough analysis.Examination of the involved product may provide insights into the cause of the reported failure.

Brand Name
LUER-LOK
Common Device Name
SYRINGE, PISTON
Manufacturer (Section D)
BD MEDICAL (BD WEST) MEDICAL SURGICAL
1852 10th avenue
columbus NE 68601
Manufacturer (Section G)
BD MEDICAL (BD WEST) MEDICAL SURGICAL
1852 10th avenue
columbus NE 68601
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key24604940
Report Number1911916-2026-00115
Device Sequence Number15760416
Product Code FMF
UDI-Device Identifier00382903028306
UDI-Public(01)00382903028306(10)2510071
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K110771
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number302830
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/23/2026
Supplement Date Received by Manufacturer03/24/2026
Initial Report FDA Received Date03/16/2026
Supplement Report FDA Received Date03/24/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown